# SDR CALA9900475

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED (10) ON TOP FLANGE 0 BL FS 400 - 420.  REMOVED DAMAGED FLANGE AND FABRICATED NEW FLANGE, TREATED, PRIMED, AND INSTALLED PER SRM 51-10-1, 51-30-2, AND 51-10-6.
